CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
A Scalable Frequentist Model Averaging Method 期刊论文
JOURNAL OF BUSINESS & ECONOMIC STATISTICS, 2022, 页码: 10
Authors:  Zhu, Rong;  Wang, Haiying;  Zhang, Xinyu;  Liang, Hua
Favorite  |  View/Download:81/0  |  Submit date:2023/02/07
Asymptotic optimality  High-dimensional data  Jackknife criterion  Mallows criterion  Singular value decomposition  
Model averaging prediction for time series models with a diverging number of parameters 期刊论文
JOURNAL OF ECONOMETRICS, 2021, 卷号: 223, 期号: 1, 页码: 190-221
Authors:  Liao, Jun;  Zou, Guohua;  Gao, Yan;  Zhang, Xinyu
Favorite  |  View/Download:133/0  |  Submit date:2021/10/26
Asymptotic optimality  Autoregressive process  Consistency  Mallows criterion  Model averaging  
Least Squares Model Averaging Based on Generalized Cross Validation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 3, 页码: 495-509
Authors:  Li, Xin-min;  Zou, Guo-hua;  Zhang, Xin-yu;  Zhao, Shang-wei
Favorite  |  View/Download:119/0  |  Submit date:2021/10/26
asymptotic optimality  frequentist model averaging  generalized cross validation  mallows criterion  
Model Averaging Estimation for Varying-Coefficient Single-Index Models 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 19
Authors:  Liu, Yue;  Zou, Jiahui;  Zhao, Shangwei;  Yang, Qinglong
Favorite  |  View/Download:142/0  |  Submit date:2021/06/01
Asymptotic optimality  kernel-local smoothing method  Mallows-type criterion  model averaging  varying-coefficient single-index model  
Model averaging estimation for high-dimensional covariance matrices with a network structure 期刊论文
ECONOMETRICS JOURNAL, 2021, 卷号: 24, 期号: 1, 页码: 177-197
Authors:  Zhu, Rong;  Zhang, Xinyu;  Ma, Yanyuan;  Zou, Guohua
Favorite  |  View/Download:154/0  |  Submit date:2021/06/01
asymptotic optimality  consistency  covariance regression network model  Mallows criterion  model averaging  
A Mallows-Type Model Averaging Estimator for the Varying-Coefficient Partially Linear Model 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 卷号: 114, 期号: 526, 页码: 882-892
Authors:  Zhu, Rong;  Wan, Alan T. K.;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:180/0  |  Submit date:2020/01/10
Asymptotic optimality  Heteroscedasticity  Mallows criterion  Model averaging  Varying-coefficient partially linear model  
Model averaging for multivariate multiple regression models 期刊论文
STATISTICS, 2018, 卷号: 52, 期号: 1, 页码: 205-227
Authors:  Zhu, Rong;  Zou, Guohua;  Zhang, Xinyu
Favorite  |  View/Download:169/0  |  Submit date:2018/07/30
Asymptotic optimality  Mahalanobis distance  Mallows criterion  model averaging  multivariate multiple regression model  
Optimal Weight Choice for Frequentist Model Average Estimators 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2011, 卷号: 106, 期号: 495, 页码: 1053-1066
Authors:  Liang, Hua;  Zou, Guohua;  Wan, Alan T. K.;  Zhang, Xinyu
Favorite  |  View/Download:124/0  |  Submit date:2018/07/30
Asymptotic optimality  Finite sample properties  Mallows criterion  Smoothed AIC  Smoothed BIC  Unbiased MSE estimate  
Least squares model averaging by Mallows criterion 期刊论文
JOURNAL OF ECONOMETRICS, 2010, 卷号: 156, 期号: 2, 页码: 277-283
Authors:  Wan, Alan T. K.;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:113/0  |  Submit date:2018/07/30
Asymptotic optimality  Continuous weights  Mallows criterion  Non-nested models